# SDR USAAF97105

- Difficulty date: December 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11278
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 8079 - CRW-PIT - AFTER TAKEOFF FROM CRW, AIRCRAFT WOULD NOT PRESSURIZED AND CAPTAIN SLIDING WINDOW WAS VERY NOISY. FLIGHT RETURNED TO CRW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPOSITIONED WINDOW IN TRACK.  (M)
